# SDR CA050808001

- Difficulty date: August 4, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 38,256 hours
- Engine: Ge CF680C2*
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: NAS931323501
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINES GROUND RUN AFTER A ROUTINE INSPECTION VISIT, THE FOLLOWING CIRCUIT BREAKERS WERE FOUND POPPED, FUEL LT INNER TANK PUMP NR 1, FUEL RT INNER TANK PUMP NR 2, FUEL CENTER TANK RT PUMP, FUEL LT OUTER TANKPUMP NR 1 AND AFT CABIN FAN.  DURING INVESTIGATION FOUND C/B 2XN BURN AND PHASE C MISSING AT 101VUB23 , FOR 202XP BUSS BAR. C/B REPLACED. A SPECIAL INSPECTION CAMPAIGN WAS INITIATED TO PERFORM A DETAIL IN SPECTION OF CIRCUIT BREAKERS INSTALLED IN ALL AIRCRAFT POWER CENTER 101VU AND REPLACE IN CASE OF FINDINGS.
